# SDR SWAA2024072516676

- Difficulty date: July 24, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N8871Q
- Make and model: Boeing 737-8
- Aircraft serial: 42678
- Aircraft time: 3,733 hours, 2,063 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH OVERWING EXIT EMERGENCY LIGHT LENS FELL OFF<[01] REINSTALLED EMERGENCY LIGHT LENS PER AMM 33-51-01. A/C OK FOR SERVICE
